You won’t believe what just happened to me.
I have been on the Depo Provera birth control shot for 2-1/2 years. About 9 months ago, I started developing extreme fatigue and muscular pains in my hips and legs. I also have been very weak, which is unlike me, since I am very active and play competitive sports.
I saw my MD, who referred me to an orthopedic specialist, who told me to continue seeing my chiropractor and massage therapist. I did my own research and at first I feared that I may have Fibromyalgia, Lupus, Rheumatoid Arthritis or polymyositis.
I then was checked by a rheumatologist who ruled out those autoimmune disorders. In the meanwhile, I started taking Seasilver (a liquid vitamin/mineral supplement), I stopped ALL aspartame, went on a juice fast, and started taking MSN/Glucosamine/Chondroitin. I also forced myself to continue working out at least 3 times a week.
It was hard for me to believe the Depo shot was the cause of my problems, but I did not have any of these symptoms until after I was on the Depo for over 2 1/2 years. I trusted my doctor too much.
About 18 months ago I started gaining weight. I am 5’8″ and weighed 130 lbs last year – in April. By July, I was 155 lbs.
If anything, I started eating healthier and have been exercising MORE. I am 28 years old and have never had a weight problem in my life. I never had to worry about dieting.
I went to my OB/GYN last week and told her I wanted to get off my shot, but she said it wouldn’t be fully out of my system for 12-18 MONTHS.
And, she said a detox would not work.
I am in pain! Three months ago, I switched getting the shot in my hips to getting it in my shoulders, and I now have a lot of shoulder pain on top of hip pain.
My rheumatologist told me that it was tendonitis, but I don’t think so. I have no repetitive motion, and the drug Bextra doesn’t seem to be helping me at all. My muscle enzymes (CPK) are a little high, even though every other test I have done is within normal range.
With no support from my doctors, I have been detoxing for almost 3 months, and just like you write in your Detox book, I am seeing improvement. I have less pain, and my symptoms are getting better for the first time in over 2 years.
I’m not sure what I’m going to do about birth control right now, but at least I feel good again. Thank you for encouraging me to stick with the program.
From Dr. Hull
As you have discovered, it takes time for toxins to accumulate in the tissues of your body, and it can take at least 1/2 that time to remove them.
Some poisons we see in the hair analysis are from acute exposure, and some are chronic, slowly making you ill over time.
Their accumulation then becomes symptomatic.
If exposure stays current, things typically get worse over time. Plus, you had other toxins contributing to your “toxic brew” – such as aspartame – they were all stressing your immune system.
The birth control affects your hormones (of course), which affects your pituitary and pineal glands … which affect your thyroid … which affects weight gain.
A chain of events stresses your health as time goes on.
It’s a circle of frustration. The hormones on top of the aspartame affect all these glands. As you discovered, detoxing does work. Especially if you add the right supplements to support your thyroid, and B3 niacin to clean your blood of excess hormones from the birth control shot.
Stay off all aspartame and other food chemicals. Continue detoxing as long as health symptoms remain, restore the depleted nutrients on your hair analysis, and keep up your exercising – all of this WILL make a difference.
Those darn doctors ……
I wish you all the best, and fast!!
If you want to learn from other’s experiences, Join my Private Inner Circle. Remember that you are never alone when you are recovering from an illness!
Gain access to all of my online programs, ongoing support, monthly Q&A, and more by joining my Private Inner Circle Membership Program. I look forward to supporting you on your journey to alternative health and wellness.
Disclaimer: This article is for informational purposes only, and is educational in nature. The FDA may not have evaluated some of the statements. This article is not intended to diagnose, treat, cure, or prevent any disease. Please discuss with your own, qualified health care provider before adding supplements or making any changes to your dietary program.
Before taking vitamins, consult your doctor; pre-existing medical conditions or medications you are taking can affect how your body responds to multivitamins.